# SDR 2004UALA00035

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Aircraft time: 35,751 hours, 22,917 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Loose
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO AIRSPEED INDICATOR PROBLEM AND INOP ALTIMETER.  FOUND PITOT STATIC QUICK DISCONNECT, LOOSE ON ADC.  RESECURED LINE.  ACCOMPLISHED AIR DATA COMPUTER SELF TEST AND AIR DATA SYSTEM OPS TEST.  ALL CHECKS NORMAL.
